# SDR AALA202412274641

- Difficulty date: December 4, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,997 hours, 4,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING #6 SLAT OUT BOARD MAIN TRACK HAS PITTING. REPLACED #6 SLAT OUT BOARD MAIN TRACK PER AMM B787-A-27-81-47-00A-520A-A AND AMM B787-A-27-81-47-00A-720A-A.
